# SDR DALA2025102707878

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 98,075 hours, 17,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 FUSELAGE SKIN 01 EA FASTENER CUTOUT CRACK AT STA 1654.5 AND S-4L.   THE FUSELAGE SKIN REPAIRED AS PER B767-400 SRM53-80-01-2R-4 REV .76.00-AUG-29-2025 AND ER/A629839-14 REV.ORIGINAL PRI REV.0 COMPARED AND COMPLIED WITH ER/A629839-14 (1267003)
